Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 952191, 17 pages
http://dx.doi.org/10.5402/2012/952191
Research Article

On The Solution -Dimensional of the Composite Operator and Operator

Department of Mathematics, Faculty of Science, Maejo University, Chiang Mai 50290, Thailand

Received 12 June 2012; Accepted 4 September 2012

Academic Editors: C. Lu and G. Mishuris

Copyright © 2012 Wanchak Satsanit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Firstly, we study the solution of the equation , where is the composite of the diamond operator and Bessel diamond operator. Finally, we study of the nonlinear equation . It was found that the existence of the solution of such an equation depends on the condition of and . Moreover, such equation is related to the elastic wave equation.